Some applications of interval-valued subsethood measures which are defined by interval-valued Choquet integrals in trade exports between Korea and its trading partners

Wood, Jacob, Jang, Lee-Chae, and Kim, Hyun-Mee (2021) Some applications of interval-valued subsethood measures which are defined by interval-valued Choquet integrals in trade exports between Korea and its trading partners. Journal of Computational Analysis and Applications, 29 (6). pp. 1139-1152.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: http://www.eudoxuspress.com/images/JOCAA...
 
4


Abstract

In this paper, we consider subsethood measures introduced by Fan et al. [3] and the interval-valued Choquet integral with respect to a fuzzy measure of interval-valued fuzzy sets. Based on such a focus, we define three types of interval-valued subsethood measures and provide four interval-valued fuzzy sets to animal product exports between Korea and four selected trading partners. In particular, we investigate a strong interval-valued subsethood measure defined by the interval-valued Choquet integral which represents the degree of trade surplus between Korea and three trading partners in terms of the model of trade transactions with the United States and Korea.

Item ID: 62386
Item Type: Article (Research - C1)
ISSN: 1572-9206
Copyright Information: © 2021 Eudoxus Press.
Additional Information:

This article is available Open Access via the publisher's website.

Date Deposited: 23 Mar 2020 18:49
FoR Codes: 14 ECONOMICS > 1402 Applied Economics > 140202 Economic Development and Growth @ 100%
SEO Codes: 91 ECONOMIC FRAMEWORK > 9103 International Trade > 910303 Trade Policy @ 100%
Downloads: Total: 4
Last 12 Months: 1
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page